# SDR DHL2007785037

- Difficulty date: October 23, 2007
- Submitted: February 10, 2008
- Operation: Air carrier
- Aircraft: N785AT
- Make and model: Boeing 727214
- Aircraft serial: 21691
- Aircraft time: 60,872 hours, 40,672 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Trunnion
- Condition: Corroded
- Location: Nlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT NLG TRUNNION AND LOWER CAP BORE HAS PITTING CORROSION.  CLEANED LT NLG TRUNNION AS REQUIRED IAW B-727 MM 12-40-0.  CORROSION FOUND, REQUIRES REPAIR IAW B-727 SRM 53-40-1 FIGURE 2.  REAMED LT NLG TRUNNION IAW B-727 SRM 53-40-1 FIGURE 2,  TRUNNION REWORKED WITHIN LIMITS IAW B-727 SRM 53-40-1 FIGURE 2 TABLE I.  ACCOMPLISHED DYE PENETRANT INSPECTION IAW SOPM 20-20-02, NO CORROSION NOTED.  TREATED AND PRIMED TRUNNION CAPS IAW B-727 SRM 51-30-2.  FABRICATED NEW BEARING HALVES IAW B-727 SRM 53-40-1 FIGURE 2 DETAIL III.  ACCOMPLISHED DYE PENETRANT OF NEW BEARING CAPS IAW SOPM 20-20-02, NO DEFECTS NOTED.  CADMIUM PLATED NEW BEARING HALVES IAW B-727 SRM 53-40-1 FIGURE 2.
